You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
A Note on the Cauchy–Schwarz Inequality
Jim X. Xiang
The American Mathematical Monthly
Vol. 120, No. 5 (May 2013), pp. 456-459
Published by: Mathematical Association of America
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.05.456
Page Count: 4
Preview not available
Abstract The Cauchy–Schwarz inequality is one of most widely used and most important inequalities in mathematics. The aim of this note is to show a new inequality that improves the Cauchy–Schwarz inequality.
Copyright the Mathematical Association of America 2013